# SDR FDEA201110064351

- Difficulty date: October 6, 2011
- Submitted: November 2, 2011
- Operation: Air carrier
- Aircraft: N995FD
- Make and model: Boeing 757-2Q8
- Aircraft serial: 25131
- Aircraft time: 41,441 hours, 15,658 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Strap
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HORIZONTAL STAB PIVOT FITTING UPPER STRAP HAS CORROSION.  ACCOMPLISHED EA F-5510-152652.  CORROSION WAS DETERMINED TO BE OUT OF LIMITS   PER SRM 55-10-01, PAGE 104, FIG.101, DETAIL 3.
